# SDR CA980311015

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Tube
- Part number: 82950010175
- Condition: Pin Hole
- Location: Actuator
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK NR 1 SIDE AT OUTBOARD SPOILER ACTUATOR.  HYDRAULIC FLUID HAD FLOWED TOWARDS THE NACELLE AND LEAKED ON THE MAIN WHEEL GIVING THE IMPRESSION THAT THE MID-DOOR ACTUATOR WAS LEAKING.
